# SDR A6WA200840644

- Difficulty date: December 11, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 16,830 hours, 15,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 17.  FS 621 PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING IS CRACKED.  PERFORMED A REPAIR BY CUTTING OUT SECTION OF WEB, FABRICATING, INSTALLING REPAIR PARTS IAW REO 601R-53-61-1230 REV D.
